# SDR DALA2023052204053

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 54,553 hours, 39,123 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB BTW STA=201 TO STA=220 RH SIDE AT CABIN PAX. SUMMARY OF NRC 00422: CORROSION LEVEL 2. CUSP WEB WAS REPLACED PER B717 SRM 53-10-51-0I FIG.1 SHEET 2 ITEM 32. (LP #2776332)
